# SDR KBM2004F00031

- Difficulty date: March 30, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350B2
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Part number: 123668P
- Condition: Worn
- Location: Rod End
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER ROD END BEARING ON RT SERVO WORN.  REMOVED AND REPLACED.
